MathSciNet Relay Station
MathSciNet bibliographic data
MR1803888 (2002c:34083) 34E05 (34A30 34A45 34M30)
Olver, F. W. J. On the uniqueness of asymptotic solutions of linear differential equations. Dedicated to Richard A. Askey on the occasion of his 65th birthday, Part II. Methods Appl. Anal. 6 (1999), no. 2, 165–174.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement